Partially abelian squarefree words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 6, pp. 509-520.
@article{ITA_1990__24_6_509_0,
     author = {Cori, Robert and Formisano, Maria Rosaria},
     title = {Partially abelian squarefree words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {509--520},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {6},
     year = {1990},
     zbl = {0719.68033},
     mrnumber = {1082912},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1990__24_6_509_0/}
}
TY  - JOUR
AU  - Cori, Robert
AU  - Formisano, Maria Rosaria
TI  - Partially abelian squarefree words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1990
DA  - 1990///
SP  - 509
EP  - 520
VL  - 24
IS  - 6
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1990__24_6_509_0/
UR  - https://zbmath.org/?q=an%3A0719.68033
UR  - https://www.ams.org/mathscinet-getitem?mr=1082912
LA  - en
ID  - ITA_1990__24_6_509_0
ER  - 
Cori, Robert; Formisano, Maria Rosaria. Partially abelian squarefree words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 6, pp. 509-520. http://www.numdam.org/item/ITA_1990__24_6_509_0/

1. I. J. Aalbersberg and G. Rozenberg, Theory of Traces, Theor. Comp. Sci., 1988, 60, pp. 1-82. | MR 947532 | Zbl 0652.68017

2. D. Beam, A. Ehrenfeucht and Mcnulty, Avoidable Patterns in String of Symbols, Pacific J. of Maths, 1979, 85, pp. 261-294. | MR 574919 | Zbl 0428.05001

3. J. Berstel, Some Recent Results on Square-Free Words. Techniques in M. FONTET, K. MEHLHORN Eds., STACS'84, Lecture Notes Comput. Sci., 1984, 166, pp.14-25. | MR 773306 | Zbl 0582.68042

4. F. Brandenburg, Uniformely Growing k-th Power-Free Homomorphisms, Theor. Comp. Sci., 1983, 23, pp. 145-149. | MR 693069 | Zbl 0508.68051

5. A. Carpi, On the Size of a Square-Free Morphism on a Three Letter Alphabet, Information Proces. Lett., 1983, 16, pp. 231-235. | MR 709659 | Zbl 0508.68052

6. A. Carpi and A. De Luca, Square-Free Words on Partially Commutative Free Monoids, Information Proces. Lett., 1986, 22, pp. 125-131. | MR 833176 | Zbl 0593.20065

7. P. Cartier and D. Foata, Problèmes combinatoires de commutation et réarrangements, Lecture Notes in Math., 1969, n° 5, Springer. | MR 239978 | Zbl 0186.30101

8. R. Cori and D. Perrin, Automates et Commutations Partielles, R.A.I.R.O. Informatique théorique, 1985, 19, p. 232. | Numdam | MR 795769 | Zbl 0601.68055

9. M. Crochemore, Mots et Morphismes sans carré, Annals of Discrete Math., 1983, 17, pp. 235-245. | MR 841299 | Zbl 0527.20045

10. M. Lothaire, Combinatorics on Words, Addison Wesley, 1983. | MR 675953 | Zbl 0514.20045

11. A. Mazurkiewicz, Concurrent Program Schemes and their Interpretations, DIA-MI-PB-78, Aarhus University, Aarhus, 1977.

12. P. Pleasants, Non Repetitive Sequences, Proc. Cambridge. Phil. Soc., 1970, 68, pp. 267-274. | MR 265173 | Zbl 0237.05010

13. R. Shelton, A periodic Words on Three Symbols, I, II, J. Reine Angew. Math., 1981, 321, pp. 195-209; 1981, 327, pp. 1-11. | Zbl 0441.05007

14. R. Shelton and R. Soni, Aperiodic Words on Three Symbols, III, J. Reine Angew. Math., 1982, 330, pp. 44-52. | MR 641810 | Zbl 0467.05010

15. A. Thue, Uber unendliche Zeichenreihen, Norshe Vid. Selsk. Skr. J. Mat. Nat. Kl. Christiania, 1906, pp. 1-22. | JFM 39.0283.01